Exportar registro bibliográfico


Metrics:

Decompositions of Banach spaces C(K) with few operators (2019)

  • Authors:
  • USP affiliated authors: FAJARDO, ROGERIO AUGUSTO DOS SANTOS - IME ; RODRIGUES, LEONARDO PELLEGRINI - IME ; GOMEZ, ALIRIO GOMEZ - IME
  • Unidades: IME; IME; IME
  • DOI: 10.1007/s40863-018-0089-9
  • Subjects: ESPAÇOS DE BANACH
  • Keywords: Connected spaces; C(K); Koszmider spaces; Weakly Koszmider spaces; Few operators; Lineability; Indecomposable Banach space
  • Agências de fomento:
  • Language: Inglês
  • Imprenta:
  • Source:
  • Informações sobre o DOI: 10.1007/s40863-018-0089-9 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    Download do texto completo

    Tipo Nome do arquivo Tipo de acesso Link
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      FAJARDO, Rogério Augusto dos Santos; GÓMEZ, Alirio Gómez; PELLEGRINI, Leonardo. Decompositions of Banach spaces C(K) with few operators. São Paulo Journal of Mathematical Sciences, São Paulo, Springer, v. 13, n. 1, p. 305-319, 2019. Disponível em: < http://dx.doi.org/10.1007/s40863-018-0089-9 > DOI: 10.1007/s40863-018-0089-9.
    • APA

      Fajardo, R. A. dos S., Gómez, A. G., & Pellegrini, L. (2019). Decompositions of Banach spaces C(K) with few operators. São Paulo Journal of Mathematical Sciences, 13( 1), 305-319. doi:10.1007/s40863-018-0089-9
    • NLM

      Fajardo RA dos S, Gómez AG, Pellegrini L. Decompositions of Banach spaces C(K) with few operators [Internet]. São Paulo Journal of Mathematical Sciences. 2019 ; 13( 1): 305-319.Available from: http://dx.doi.org/10.1007/s40863-018-0089-9
    • Vancouver

      Fajardo RA dos S, Gómez AG, Pellegrini L. Decompositions of Banach spaces C(K) with few operators [Internet]. São Paulo Journal of Mathematical Sciences. 2019 ; 13( 1): 305-319.Available from: http://dx.doi.org/10.1007/s40863-018-0089-9

    Referências citadas na obra
    Argyros, S.A., Haydon, R.: A hereditarily indecomposable $${\cal{L}}_\infty $$ L ∞ -space that solves the scalar-plus-compact problem. J. Funct. Anal. 262(3), 825–849 (2012)
    Áviles, A., Koszmider, P.: A continuous image of a Radon–Nikodým compact space which is not Radon–Nikodým. Duke Math. J. 162(12), 2285–2299 (2013)
    Bernal-González, L.: Pellegrino, D.l., Seoane-Sepúlveda, J.B.: Linear subsets of nonlinear sets in topological vector spaces. Bull. Am. Math. Soc. 51(1), 71–130 (2014)
    Bernal-González, L., Cabrera, M.Ordóñez: Lineability criteria, with applications. J. Funct. Anal. Appl. 266, 3997–4025 (2014)
    Bessaga, C., Pełczyński, A.: Spaces of continuous functions. IV. On isomorphical classification of spaces of continuous functions. Studia Math. 19, 53–62 (1960)
    Diestel, J., Uhl Jr., J.J.: Vector Measures. Mathematical Surveys 15. American Mathematical Society, Providence (1977)
    Dunford, N., Schwartz, J.: Linear Operators; Part I. General Theory. Interscience Publishers, INC., New York (1967). (Fourth printing)
    Fajardo, R.: An indecomposable Banach space of continuous functions which has small density. Fund. Math. 202(1), 43–63 (2009)
    Fajardo, R.: Essentially incomparable Banach spaces of continuous functions. Bull. of Polish Acad. Sci. Math. 58, 247–258 (2010)
    Fajardo, R.: Quotients of indecomposable Banach spaces of continuous functions. Studia Math. 212(3), 259–283 (2012)
    Fajardo, R., Kaufmann, P.L., Pellegrini, L.: Spaceability in sets of operators on $$C(K)$$ C ( K ) . Topol. Appl. 160, 387–393 (2013)
    Fremlin, D.H.: Consequences of Martin’s axiom. Cambridge University Press, Cambridge (1984)
    Gowers, W.T., Maurey, B.: Banach spaces with small spaces of operators. Math. Ann. 307, 543–568 (1997)
    Gurariy, V.I., Quarta, L.: On lineability of sets of continuous functions. J. Math. Anal. Appl. 294(1), 62–72 (2004)
    Koszmider, P.: On decompositions of Banach spaces of continuous functions on Mrówka’s spaces. Proc. Math. Soc. 133(7), 2137–2146 (2005)
    Koszmider, P.: Banach spaces of continuous functions with few operators. Math. Annalen 300, 151–183 (2004)
    Koszmider, P.: A space $$C(K)$$ C ( K ) where all nontrivial complemented subspaces have big densities. Studia Math. 168(2), 109–127 (2005)
    Koszmider, P.: On large indecomposable Banach spaces. J. Funct. Anal. 364(8), 1779–1805 (2013)
    Koszmider, P.: A survey on Banach spaces $$C(K)$$ C ( K ) with few operators. Rev. R. Acad. Cienc. Exactas Fís. Nat. A Math. RACSAM 104(2), 309–326 (2010)
    Koszmider, P., Martín, M., Merí, J.: Extremely non-complex $$C(K)$$ C ( K ) spaces. J. Math. Anal. Appl. 350(2), 601–615 (2009)
    Koszmider, P., Shelah, S., Świetek, J.: There is no bound on size of indecomposable Banach spaces. Preprint: http://arxiv.org/pdf/1603.01753v1.pdf
    Pełczyński, A.: On strictly singular and strictly non-singular operators I. Bull. Acad. Polon. Sc. Ser. Sci. Math. Astronom. Phys. 13, 31–41 (1965)
    Plebanek, G.: A construction of a Banach space $$C(K)$$ C ( K ) with few operators. Topol. Appl. 143, 217–239 (2004)
    Schlackow, I.: Centripetal operators and Koszmider spaces. Topol. Appl. 155(11), 1227–1236 (2008)
    Semadeni, Z.: Banach Spaces of Continuous Functions. PWN Polish Scientific Publishers, Warsaw (1971)
    Shelah, S.: A Banach space with few operators. Israel J. Math. 30(1–2), 181–191 (1978)
    Shelah, S., Steprāns, J.: A Banach space on which there are few operators. Proc. Am. Math. Soc. 104(1), 101–105 (1988)

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020